# SDR SWIA200923287

- Difficulty date: December 15, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 18,849 hours, 14,509 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4691 - RIGHT SIDE EMERGENCY EXIT LIGHT AT ROW 8 INOP.  RESEATED CONNECTOR.
